Bao Le Hung's webpage

Bao V. Le Hung

Office: Ryerson 354
Department of Mathematics, University of Chicago
5734 S University Avenue, Chicago, IL 60637
E-mail: lhvietbao AT gmail DOT com


I am a L.E. Dickson Instructor at University of Chicago. Previously, I was a member at MSRI , and a graduate student at Harvard University under the supervison of Richard Taylor.

I am interested in Algebraic Number Theory, especially on various aspects of the Langlands Correspondence (global, mod p, p-adic,...) and related aspects in Modular Representation Theory and Geometric Representation Theory.

I have been particularly interested in the deformation theory of Galois representations, its global applications (such as automorphy lifting theorems, congruences between automorphic forms, the weight part of Serre's conjecture) and its role in the hypothetical p-adic local Langlands correspondence (such as the Breuil-Mezard conjecture, the moduli stack of p-adic Galois representations).

Here is my CV .

Papers and Preprints

- K(1) invariants of mod p cohomology of U(3) arithmetic manifolds , in preparation (with D. Le and S. Morra).

- Serre weights for three dimensional wildly ramified representations, in preparation (with D. Le, B. Levin and S. Morra).

- Weight elimination in Serre type conjectures, arxiv:1610.04819, 32 pages (with D. Le and B. Levin).

- Serre weight conjectures and Breuil's lattice conjecture in dimension three , arxiv:1608.06570, 102 pages (with D. Le, B. Levin and S. Morra).

- Potentially crystalline deformation rings and Serre weight conjectures: Shapes and Shadows , arxiv:1512.06380, 89 pages (with D. Le, B. Levin and S. Morra).

- Level raising mod 2 and arbitrary 2-Selmer ranks , Compositio Mathematica, 152 (2016) no.8, 1576-1608 (with C. Li).

- On the image of complex conjugation in certain Galois representations , Compositio Mathematica, 152 (2016) no.7, 1476-1488 (with A. Caraiani).

- Elliptic curves over real quadratic fields are modular , Inventiones Mathematicae 201 (2015), 159-206 (with N. Freitas and S. Siksek).

- Averarge size of 2-Selmer groups of elliptic curves over function fields , Mathematical Research Letters 21 (2014) no.6, 1305-1339 (with Q.P. Ho and B.C. Ngo).

Thesis

- Modularity of some elliptic curves over totally real fields

Last revised Oct. 20th, 2016